# SDR USAA020004

- Difficulty date: November 28, 1999
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Row 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6330 - LGA-BOS - FOUND ON L/S, EMERGENCY EXIT LIGHT AT ROW 3 INOPERATIVE.  REPLACED BATTERY PACK, OPS CHECKS GOOD.  (M)
